# SDR WX0A2015082772835

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,580 hours, 25,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 - 20 EMER EXIT LIGHTS INOPERATIVE.  R & R BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
